Alert archive / Washington / River Flood Warnings in 2018

River Flood Warning 8, NWS Seattle, WA

February 4, 2018Snohomish County, Washington

NWS Seattle, WA issued this river flood warning at Feb 4, 2018, 6:05 AM PST for Snohomish County, Washington. It took effect at Feb 4, 2018, 9:58 AM PST. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
Feb 4, 2018, 6:05 AM PST (14:05 UTC)
In effect from
Feb 4, 2018, 9:58 AM PST
Expired
Feb 5, 2018, 3:39 AM PST
In force
18 hr
Issued by
NWS Seattle, WA
Area
Storm-based polygon
Flood severity
Minor

County Snohomish County, WA

The radar

The Seattle radar (KATX), 41 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pilchuck River near Snohomish (PILW1). The gauge peaked at 18.39 ft at Feb 4, 2018, 8:00 PM PST.

actionminormoderate152002/0402/0502/06
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12155300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

484 
WGUS46 KSEW 041405
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
605 AM PST Sun Feb 4 2018

...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...

  Pilchuck River near Snohomish affecting Snohomish County.

.Flood Bulletin No. 3

Heavy rain overnight into this morning in the central Cascades
will drive the Pilchuck river near Snohomish above flood stage
by late morning.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.

&&

WAC061-042305-
/O.NEW.KSEW.FL.W.0008.180204T1758Z-180205T1048Z/
/PILW1.1.ER.180204T1758Z.180205T0000Z.180205T0148Z.NO/
605 AM PST Sun Feb 4 2018

The National Weather Service in Seattle has issued a 

* Flood Warning for 
  The Pilchuck River near Snohomish
* from this morning to late tonight.
* At  5:45 AM Sunday the stage was 16.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 10 AM 
  Sunday and crest near 18.3 feet around 4 PM Sunday. The river will 
  fall below flood stage this evening.
* Impact...At 18.0 feet, the Pilchuck River spills out of its banks...
  flooding residences and roads in low lying areas along the river 
  from Granite Falls downstream through the Lake Stevens area and 
  Snohomish. This includes areas around Sexton Rd. and Orchard Ave in
  Snohomish.

&&

LAT...LON 4805 12192 4803 12196 4789 12204 4792 12216 4810 12207
      4815 12197       

$$
3 follow-up statements
439 
WGUS86 KSEW 042139
FLSSEW
Flood Statement
National Weather Service Seattle WA
139 PM PST Sun Feb 4 2018

...The Flood Warning continues for the following rivers in 
Washington...

  Tolt River near Carnation affecting King County.

...The Flood Warning continues for the following rivers in 
Washington...
  Pilchuck River near Snohomish affecting Snohomish County.

.Flood Bulletin No. 8

                Central West Region

Heavy rain today will force the Tolt and Pilchuck rivers
into flood stage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.


&&

WAC061-050539-
/O.CON.KSEW.FL.W.0008.000000T0000Z-180205T1048Z/
/PILW1.1.ER.180204T2213Z.180205T0000Z.180205T0148Z.NO/
139 PM PST Sun Feb 4 2018

The Flood Warning continues for
  The Pilchuck River near Snohomish
* From 2 PM Sunday until late tonight.
* At  1:30 PM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 2 PM Sunday
  and crest near 18.3 feet around 4 PM Sunday. The river will fall 
  below flood stage this evening.
* Impact...At 18.0 feet, the Pilchuck River spills out of its banks...
  flooding residences and roads in low lying areas along the river 
  from Granite Falls downstream through the Lake Stevens area and 
  Snohomish. This includes areas around Sexton Rd. and Orchard Ave in
  Snohomish.

&&

LAT...LON 4805 12192 4803 12196 4789 12204 4792 12216 4810 12207
      4815 12197       

$$

WAC033-050538-
/O.EXT.KSEW.FL.W.0006.000000T0000Z-180205T1508Z/
/TOLW1.1.ER.180204T2207Z.180205T0000Z.180205T0608Z.NO/
139 PM PST Sun Feb 4 2018

The Flood Warning continues for
  The Tolt River near Carnation
* From 2 PM Sunday until Monday morning.
* At  1:15 PM Sunday the flow was 4733 cfs.
* Flood flow is 5000 cfs.
* Minor flooding is forecast.
* Forecast...The river will rise above flood flow around 2 PM Sunday 
  and crest near 5568 cfs around 4 PM Sunday. The river will fall 
  below flood flow tonight.
* Impact...At 5000 cfs, the Tolt River will flood Tolt River Rd NE and
  many driveways. Some homes in the San Souci area could be 
  inaccessible due to deep and quick flood waters. This river level 
  on the Tolt corresponds to a phase 3 flood in the King County flood
  system.

&&

LAT...LON 4768 12176 4761 12185 4761 12194 4767 12196 4771 12189
      4774 12184       

$$
259 
WGUS86 KSEW 050527
FLSSEW
Flood Statement
National Weather Service Seattle WA
927 PM PST Sun Feb 4 2018

...The Flood Warning has ended for the following rivers in 
Washington...

  Tolt River near Carnation affecting King County.

...The Flood Warning continues for the following rivers in 
Washington...

  Pilchuck River near Snohomish affecting Snohomish County.
  Snoqualmie River near the Falls affecting King County.
  Snoqualmie River near Carnation affecting King County.
  White River at R Street affecting King and Pierce Counties.

.Flood Bulletin No. 13

                Central West Region
                South West Region 

Hevay rain has ended in the Cascades. The upper reaches of 
the rivers are beginning to crest Sunday night. The flood
crest will move downstream on Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.


&&

WAC061-051327-
/O.EXT.KSEW.FL.W.0008.000000T0000Z-180206T0412Z/
/PILW1.1.ER.180205T0118Z.180205T0600Z.180205T1912Z.NO/
927 PM PST Sun Feb 4 2018

The Flood Warning continues for
  The Pilchuck River near Snohomish
* Until Monday evening.
* At  9:00 PM Sunday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 18.5 feet
  around 10 PM Sunday. The river will fall below flood stage Monday 
  late morning.
* Impact...At 18.0 feet, the Pilchuck River spills out of its banks...
  flooding residences and roads in low lying areas along the river 
  from Granite Falls downstream through the Lake Stevens area and 
  Snohomish. This includes areas around Sexton Rd. and Orchard Ave in
  Snohomish.

&&

LAT...LON 4805 12192 4803 12196 4789 12204 4792 12216 4810 12207
      4815 12197       

$$

WAC033-050557-
/O.CAN.KSEW.FL.W.0006.000000T0000Z-180205T1508Z/
/TOLW1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
927 PM PST Sun Feb 4 2018

  The Tolt River near Carnation
* At  7:15 PM Sunday the flow was 3693 cfs.
* Flood flow is 5000 cfs.
* Forecast...The river is below flood stage and will continue 
  to recede.

&&

LAT...LON 4768 12176 4761 12185 4761 12194 4767 12196 4771 12189
      4774 12184       

$$

WAC033-051326-
/O.EXT.KSEW.FL.W.0007.000000T0000Z-180205T1820Z/
/SQUW1.1.ER.180204T2234Z.180205T0230Z.180205T0920Z.NO/
927 PM PST Sun Feb 4 2018

The Flood Warning continues for
  The Snoqualmie River near the Falls
* Until Monday morning.
* At  8:00 PM Sunday the flow was 21084 cfs.
* Flood flow is 20000 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested around 21700 cfs at 7 pm
  Sunday. The river will fall below flood stage Monday morning. 
* Impact...At 20000 cfs, the Snoqualmie River will cause widespread 
  flooding of pasture lands and roads along the river from the town 
  of Snoqualmie downstream through Fall City. Roads that may become 
  flooded include Fall City-Carnation...Tolt Hill...and Novelty Flats
  Roads. This river level on the Snoqualmie corresponds roughly to a 
  phase 3 flood in the King County flood system.

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
      4756 12170       

$$

WAC033-051326-
/O.EXT.KSEW.FL.W.0010.000000T0000Z-180206T1800Z/
/CRNW1.1.ER.180204T2339Z.180205T1800Z.180206T0600Z.NO/
927 PM PST Sun Feb 4 2018

...Flood Warning extended until Tuesday morning...

The Flood Warning continues for
  The Snoqualmie River near Carnation
* Until Tuesday morning.
* At  9:00 PM Sunday the stage was 54.7 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 55.6 feet
  around 10 AM Monday. The river will fall below flood stage Monday 
  night.
* Impact...At 54.0 feet, the Snoqualmie River will flood much of the 
  farm land and several roads from Fall City downstream through 
  Carnation and Duvall.

&&

LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
      4761 12188       

$$

WAC033-053-051326-
/O.CON.KSEW.FL.W.0011.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.180205T0549Z.180206T1800Z.000000T0000Z.UU/
927 PM PST Sun Feb 4 2018

The Flood Warning continues for
  The White River at R Street
* From 10 PM Sunday until further notice.
* At  7:45 PM Sunday the flow was 5339 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is forecast.
* Forecast...The river will rise above flood flow around 10 PM Sunday
  and crest near 6097 cfs around 10 AM Tuesday.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of 
  the A Street Bridge in the City of Auburn. Flooding is likely to 
  occur in the City of Pacific near Government Canal and Butte Avenue
  as well as high water along the temporary flood protection 
  barriers. This level roughly corresponds to the King County Flood 
  Phase 2.

&&

LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
      4732 12214      

$$
097 
WGUS86 KSEW 051139
FLSSEW
Flood Statement
National Weather Service Seattle WA
339 AM PST Mon Feb 5 2018

...The Flood Warning has ended for the following rivers in 
Washington...

  Pilchuck River near Snohomish affecting Snohomish County.
  Snoqualmie River near the Falls affecting King County.

...The Flood Warning continues for the following rivers in 
Washington...

  Snohomish River near Monroe affecting Snohomish County.
  Snohomish River at Snohomish affecting Snohomish County.
  Snoqualmie River near Carnation affecting King County.
  White River at R Street affecting King and Pierce Counties.

.Flood Bulletin No. 16

                Central West Region
                South West Region
                
Hydrologically significant rainfall is not expected for the next
several days. The upper reaches of the rivers have crested with the 
crests moving downstream this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars...vans...or trucks through flooded areas...this is 
the cause of most flood related deaths in Washington. Be alert for 
rapid changes and monitor developments by listening to NOAA Weather 
radio or other local media.


&&

WAC061-051939-
/O.EXT.KSEW.FL.W.0014.180205T1153Z-180206T0101Z/
/MROW1.1.ER.180205T1153Z.180205T1200Z.180205T1301Z.NO/
339 AM PST Mon Feb 5 2018

The Flood Warning continues for
  The Snohomish River near Monroe
* From 4 AM Monday until this afternoon.
* At  3:15 AM Monday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will crest near flood stage of 15.0 feet 
  around 4 AM Monday. The river will fall below flood stage 
  this morning.
* Impact...At 15.0 feet, the Snohomish River will cause minor flooding
  of low pasture lands and several roads near the river.  A stage of 
  15 feet at this location corresponds to Phase 2 in the Snohomish 
  County Flood Warning System.

&&

LAT...LON 4780 12190 4779 12212 4786 12217 4791 12203 4793 12202
      4793 12190       

$$

WAC061-051939-
/O.EXT.KSEW.FL.W.0013.000000T0000Z-180207T0055Z/
/SNAW1.1.ER.180205T0347Z.180205T1800Z.180206T0955Z.NO/
339 AM PST Mon Feb 5 2018

The Flood Warning continues for
  The Snohomish River at Snohomish
* Until Tuesday afternoon.
* At  3:00 AM Monday the stage was 25.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 26.9 feet
  around 10 AM Monday. The river will fall below flood stage early 
  Tuesday morning.
* Impact...At 25.0 feet, the Snohomish River will cause minor flooding
  of lowlands not protected by levees and on the Old Snohomish-Monroe
  highway.  A stage of 25 feet on the Snohomish River corresponds to 
  a Phase 2 in the Snohomish County flood program.

&&

LAT...LON 4786 12217 4789 12221 4796 12232 4809 12216 4794 12213
      4791 12203       

$$

WAC061-051209-
/O.CAN.KSEW.FL.W.0008.000000T0000Z-180206T0412Z/
/PILW1.1.ER.180205T0118Z.180205T0400Z.180205T0620Z.NO/
339 AM PST Mon Feb 5 2018

The Flood Warning has ended for
  The Pilchuck River near Snohomish
* At  3:15 AM Monday the stage was 16.5 feet.
* Flood stage is 18.0 feet.
* The river crested near 18.4 feet around 830 PM Sunday.
* Forecast...The river fell below flood stage around 1020 PM
  Sunday and will continue to fall today.

&&

LAT...LON 4805 12192 4803 12196 4789 12204 4792 12216 4810 12207
      4815 12197       

$$

WAC033-051209-
/O.CAN.KSEW.FL.W.0007.000000T0000Z-180205T1820Z/
/SQUW1.1.ER.180204T2234Z.180205T0230Z.180205T0721Z.NO/
339 AM PST Mon Feb 5 2018


  The Snoqualmie River near the Falls
* At  2:45 AM Monday the flow was 17940 cfs.
* Flood flow is 20000 cfs.
* Forecast...The river fell below flood stage around 1120 PM Sunday
  and will continue to fall.
* Impact...At 12000 cfs, the Snoqualmie River will spill over its 
  banks between the town of Snoqualmie and Fall City...covering 
  pasture lands and several roads along the river. This river level 
  on the Snoqualmie corresponds roughly to a phase 2 flood in the 
  King County flood system.

&&

LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
      4756 12170       

$$

WAC033-051938-
/O.CON.KSEW.FL.W.0010.000000T0000Z-180206T1800Z/
/CRNW1.1.ER.180204T2339Z.180205T1800Z.180206T0600Z.NO/
339 AM PST Mon Feb 5 2018

The Flood Warning continues for
  The Snoqualmie River near Carnation
* Until Tuesday morning.
* At  3:15 AM Monday the stage was 55.2 feet.
* Flood stage is 54.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 55.3 feet
  around 10 AM Monday. The river will fall below flood stage tonight.
* Impact...At 54.0 feet, the Snoqualmie River will flood much of the 
  farm land and several roads from Fall City downstream through 
  Carnation and Duvall.

&&

LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
      4761 12188       

$$

WAC033-053-051938-
/O.CON.KSEW.FL.W.0011.000000T0000Z-000000T0000Z/
/WRAW1.1.ER.180205T0554Z.180206T1800Z.000000T0000Z.UU/
339 AM PST Mon Feb 5 2018

The Flood Warning continues for
  The White River at R Street
* Until further notice.
* At  2:45 AM Monday the flow was 5642 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to rise and crest near 6100 cfs 
  around 10 AM Tuesday.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of 
  the A Street Bridge in the City of Auburn. Flooding is likely to 
  occur in the City of Pacific near Government Canal and Butte Avenue
  as well as high water along the temporary flood protection 
  barriers. This level roughly corresponds to the King County Flood 
  Phase 2.

&&

LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
      4732 12214      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Feb 4, 3:30 AM PST, 2 hours 35 minutes earlier.

Area forecast discussion, Feb 4, 3:30 AM PST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
330 AM PST Sun Feb 4 2018

.SYNOPSIS...A frontal system will bring rain to Western
Washington today, heavy in the Cascades through the afternoon. Rain
will gradually taper off tonight and Monday. Flooding is expected on
several rivers running off of the Cascades. Weak weather systems
will brush the area late Tuesday through Saturday bringing a chance
of light rain at times. Breaks in rain are likely between systems,
especially around Wednesday.

&&

.SHORT TERM...Rain is generally light across the lowlands at 3 AM,
with much of south/central Puget Sound and the southwest interior
mostly rain shadowed by the Olympics. Heavier rainfall has remained
north of Seattle and especially the west slopes of the Cascades.
Rain amounts in the Cascades the past 12 hours are mostly in the one
half to 2 inch range, with locally higher amounts. Radar currently
shows the heaviest rainfall extending from the Cascades of Pierce
county to Skagit county. Models show 850 mb westerly flow of 30-40
kt which will provide orographic lift and increasing rainfall rates
this morning. Rain will begin to ease as an upper level front pushes
through the area during the afternoon. Easing rainfall by around mid
afternoon is earlier than expected and may help to mitigate the
flood threat for some rivers.

Models keep some rainfall going in the north/central Cascades
tonight, with maybe another half to one inch liquid possible. This
will probably not contribute much to flooding on area rivers. Very
light and spotty rain may fall in the lowlands. The flood watch
remains in effect for the Cascades from Lewis county north to
Whatcom, and some warnings have already been issued. See the hydro
section below and refer to the latest flood statements for details.

Monday night and Tuesday will feature a lull in the rain or showers
across the area. Models differ on the timing of the next weak
frontal system. The GFS shows some warm advection rain increasing
along the coast and north. Kept a chance of rain in the forecast
with the best chance across the north. Mercer

.LONG TERM...The long wave ridge pattern looks to persist through
Saturday. High pressure aloft out near 135W will cause systems to
weaken as they move over the ridge and into our region. Wednesday
looks to be mostly dry, with just a chance of some light rain at
times by Thursday into the weekend. Mercer

&&

.AVIATION...Strong northwest flow aloft will continue through
today over Western Washington. Low level onshore flow increasing
in the wake of the frontal system that will move through the area
midday. Rain out ahead of the front will keep ceilings in low end
of MVFR or IFR this morning with just slight improvement this
afternoon. Visibilities will be as low as 1-3sm with the light
rain through the morning hours. The exception to all this will be
near Olympia where the downslope winds off the Olympics will
improve the ceilings at times to VFR.

KSEA...IFR or low end MVFR conditions continuing into the
afternoon hours with slight improvement late this afternoon into
the evening hours. Southwest wind 8 to 12 knots rising to 12 to 16
knots with gusts to 25 knots late morning. Winds easing this
evening. Felton

&&

.MARINE...Low level onshore flow continuing today with the flow
increasing in the wake of a frontal system this afternoon. Gale
force westerlies are forecast over parts of the Strait of Juan de
Fuca beginning this afternoon and continuing into the early
morning hours on Monday. Surface high pressure centered well
southwest of the area will maintain weaker onshore flow Monday
through Wednesday. Another frontal system should reach the area
Thursday. Felton

&&

.HYDROLOGY...The flood watch remains in effect through Monday night
for the Cascades of Lewis county north to Whatcom county. Rain
amounts up to a couple inches or more the past 12 hours are mainly
in the Cascades from Pierce/King counties north to Skagit county.
Rainfall rates are expected to increase this morning with another 2
or 3 inches possible. A front will move through during the afternoon
allowing rain to ease. Total rain amounts look be in the 2 to 5 inch
range, with the higher amounts over the Cascades from north pierce
county to Skagit county. Numerous rivers are likely to flood with a
couple rivers reaching moderate or even close to major flood stage.
As rain eases later today and tonight, flooding will continue on
some area rivers into Monday and Monday night. Refer to the latest
flood statement current information including current warnings in
effect.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch and or warnings if effect for portions of Western
     Washington. Refer to flood statements for details.

PZ...Small Craft Advisory until 3 AM PST Monday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater 10
     To 60 Nm.

     Gale Warning from noon today to midnight PST tonight for Central
     U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 1 PM this afternoon to 1 AM PST Monday
     for Northern Inland Waters Including The San Juan Islands-
     Puget Sound and Hood Canal.

&&

www.weather.gov/seattle

In the hours before

Special weather statement, Feb 4, 1:39 AM PST, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Seattle WA
139 AM PST Sun Feb 4 2018

WAZ503-504-506-507-509>517-555-556-558-559-567>569-050015-
Western Whatcom County-Southwest Interior-Western Skagit County-
Everett and Vicinity-Tacoma Area-Admiralty Inlet Area-
Hood Canal Area-Lower Chehalis Valley Area-Olympics-
Eastern Strait of Juan de Fuca-Western Strait of Juan De Fuca-
North Coast-Central Coast-East Puget Sound Lowlands-
Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
Cascades of Whatcom and Skagit Counties-
Cascades of Snohomish and King Counties-
Cascades of Pierce and Lewis Counties-
139 AM PST Sun Feb 4 2018

...THERE IS AN ENHANCED THREAT OF SHALLOW LANDSLIDES IN WESTERN
WASHINGTON THROUGH MONDAY...

Soils across the area are saturated from recent rainfalls.
Additional rainfall is expected across Western Washington through
late Sunday afternoon or evening before decreasing. Rain will be
heavy at times in the Cascades. The additional rainfall will only
serve to exacerbate soil moisture...putting extra pressure on
soil instability, and leading to a continued threat of shallow
landslides.

For more information about current conditions, visit
www.weather.gov/seattle, select Hydrology, and then scroll down
for the links to the landslide information pages.

For more information on landslides, visit the website for the
Washington State Department of Natural Resources landslide
geologic hazards at: http://bit.ly/2mtA3wn .

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 11:29 PM PSTRiver Flood WarningSEWKing48 hr
Feb 4, 12:03 AM PSTRiver Flood WarningSEWKing43 hr
Feb 4, 6:47 AM PSTRiver Flood WarningSEWKing55 hr
Feb 4, 6:47 AM PSTRiver Flood WarningSEWSnohomish37 hr
Feb 4, 12:28 PM PSTRiver Flood WarningSEWKing, Pierce4 days

Nearby

River Flood Warnings in Washington, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.